Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

An existence theorem for linear boundary value problems


Authors: J. H. George and R. W. Gunderson
Journal: Quart. Appl. Math. 31 (1973), 127-131
MSC: Primary 34B05
DOI: https://doi.org/10.1090/qam/463554
MathSciNet review: 463554
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. B. Keller, Numerical methods for two-point boundary value problems, Blaisdell, 1968 MR 0230476
  • [2] S. D. Conti, The numerical solution of linear boundary value problems, SIAM Review 8, 309-321 (1966) MR 0203945
  • [3] M. R. Osborne, On shooting methods for boundary value problems, J. Math. Anal. Appl. 27, 417-433 (1969) MR 0245209
  • [4] S. M. Roberts and J. S. Shipman, The method of adjoints and complementary functions in two-point boundary value problems, Int. J. Comp. Math. 2, 269-277 (1970) MR 0280014
  • [5] H. B. Keller, Accurate difference methods for linear ordinary differential systems subject to linear constraints, SIAM J. Numer. Anal. 6, 8-30 (1969) MR 0253562

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05


Additional Information

DOI: https://doi.org/10.1090/qam/463554
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society